... suddenly start crying. Appetite comes n goes so fed up as read such good reviews on this drug & I've tried so many things now. Have however had couple of positive moments. How do I know if Tabs are causing the probs or are they just not fully in my system yet!!
Hello linje. A good question. The guide lines as to side effects often differ from one person to another. The mood swings, concern me, You shouldn't (my opinion) be having them to the extent that you're crying, depressed, are considered to be a serious side effects and your not eating isn't a plus either. To be on the safe side, don't hold of or delay get hold of your doctor and explain whats happening. Do hope you get to feeling better and soon,pledke
I think LaurieShay is correct about food with Buspirone. I don't think it matters when you eat when you take it. I think it matters that you do the same thing every time you take it. If you take it with food then you always need to take it with food. If you take it without then you need to do this all the time. I did this and was on buspirone for a short period... I hated the dizziness, the feeling of unreal. I discussed it with my doctor and both of us agreed that I should be off it. I agree with what others have said about discussing it with your doctor, after a month I would think that this might not be the medication for you.
- Buspirone Information for Consumers
- Buspirone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Buspirone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Apr 2010 • 4 answers
Posted 28 Dec 2012 • 1 answer
Posted 2 Oct 2013 • 3 answers
Posted 14 May 2016 • 2 answers
I am on buspirone & I had a dream last night I was being chocked to death. I have these dreams often
Posted 4 Feb 2017 • 4 answers